Per citar aquest document: http://ddd.uab.cat/record/150593
Scopus: 4 cites, Web of Science: 3 cites,
Limit cycles of polynomial differential equations with quintic homogenous nonlinearities
Benterki, Rebiha (Université de Bordj Bou Arréridj(Algeria). Departement de Mathématiques)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2013
Resum: In this paper we mainly study the number of limit cycles which can bifurcate from the periodic orbits of the two centers x˙ = −y, y˙ = x; x˙ = −y(1 − (x2 + y2)2), y˙ = x(1 − (x2 + y2)2); when they are perturbed inside the class of all polynomial differential systems with quintic homogenous nonlinearities. We do this study using the averaging theory of first, second and third order.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Limit cycle ; Periodic orbit ; Center ; Reversible center ; Averaging method
Publicat a: Journal of Mathematical Analysis and Applications, Vol. 407 Núm. 1 (2013) , p. 16-22, ISSN 0022-247X

DOI: 10.1016/j.jmaa.2013.04.076


10 p, 628.0 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-02-15



   Favorit i Compartir